Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kabebe

Member
  • Posts

    16
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Thank you! I just didn't know if it was one of those things that got worse before it got better.
  2. Thank you. Does it look any different right after the injection? Like extra red or anything?
  3. I am getting my first cortisone injection tomorrow for a huge cyst on my cheeck. I can't get in before tomorrow afternoon and I am suppossed to go to a party! What can I expect from the injection? Will it look even more disgusting? Should I just leave it alone until after the party? Thanks for your help!
  4. i used 10% bp on 3 cysts on my left cheeck. That left me with chemical burns which are bright red! Does anyone have any ideas on how to treat scars or marks left by chemical burns? They are hard to cover without using a buttload of make-up which makes me feel like I am wearing a mask, and makes me look weird! Thanks!
  5. i used 10% bp to treat 3 cysts on my left cheek and got what I assume to be a chemical burn from the bp, there aren't any bumps but bright red marks! Anyone have any ideas on the best way to treat a chemical burn?
  6. Acne is putting a strain on my relationship too. I was completely clear when I started dating my boyfriend. Now six months later I am broken out and have a million red marks on my skin from the breakouts I have been having for the past 8 weeks. I haven't let him see me without make-up for so long, and I am terrified of the day when he actually will. I am going with him over Thanksgiving to meet his family and I am so scared of what they will think. I tried to get him to break up with me onc
  7. Has anyone ever tried clindamyacin swabs? Are there any side affects? Did anyone have success? My doc just put me on these and I am hesitant to try them until I know how other people reacted to them! Thanks!
  8. kabebe

    how to cope

    My doctor just put me on clindamyacin swabs...anyone ever try these?
  9. Hi! I am 28 and going through a bout with adult acne, a lot of large cysts...The problem is the cysts leave bright red marks after they go away, and now that I have had a whole bunch my face is covered in red marks. I am able to cover most of them with make-up but I hate wearing so much. And eventually my boyfriend is going to see me without make-up, which scares me to death!!!! I think he thinks that they just go away... Has anybody had anything that has worked well (and quickly) for them?
  10. I got switched too and broke out almost immediately. I am still dealing with it. I had my dr put a note on my prescription saying it could ONLY be yasmin, no generics. I am finishing my second pack back on yasmin after one month on the generic. Before the switch I had fairly clear skin too, a zit here or there every couple of months, then wham, huge cystic acne! Hopefully after another month or so my acne will get back under control back on yasmin. Good luck!
  11. kabebe

    how to cope

    Have you ever considered seeing a dermatologist, or even your doctor can give you a referral or prescribe you something if you might need it. Also, I am sure your boyfriend thinks the world of you regardless of how your face looks. Us guys don't care if our girlfriends breakout, as long as they are happy with us. Like you, I am also the only one in my whole family that ever got acne...it's frustrating but we have to deal with the cards that life deal us. Honestly, once you are clear you'll look
  12. My derm just put me on cephadroxil. Anyone have any experiences with this antibiotic?
  13. kabebe

    how to cope

    It's just so stressful and disheartening. I caught a glimpse of myself in my car mirror the other day and started to cry because I look so bad. My parents never even had acne, I am the only member of my family to suffer. That only makes it worse to me. Why me? Why so bad?
  14. They are the absolute worst! Talk about a day wrecker!!! I absolutely hate them!
  15. kabebe

    how to cope

    My derm just put me on cephadroxil. I've been on it for like 3 weeks but nothing yet. I tried accutane when I was younger but it didn't seem to help. I think the worst part is probably the red marks left over, it makes things look way worse than they actually are! Have you tried taking probiotics at all?
×